# SDR AWXA200600261

- Difficulty date: January 20, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 65175828
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, 3.0 INCHES, AT WL 230, BL 17.1R AND BS 178.  MAINTENANCE REMOVED AND INSTALLED NEW VERTICAL BEAM WEB AT WL 230, BL 17.1R AND BS 178 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND 12.
